MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS EMPRINT; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

COVIDIEN MEDICAL PRODUCTS EMPRINT; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Model Number CA20L2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Blood Loss (2597)
Date of Event 12/04/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
After microwave ablation therapy was performed, it resulted in intraperitoneal bleeding and the patient died.According to computerized tomography (ct) examination, it was considered that the bleeding was from the route of puncture.It was also noted by the doctor that the bleeding occurred from the antenna puncture route due to hepatic artery damage at treated site.

Brand Name
EMPRINT
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CN  201114
MDR Report Key9578608
Report Number3006451981-2020-00008
Device Sequence Number2197118
Product Code NEY
UDI-Device Identifier10884521706590
UDI-Public10884521706590
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163105
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/03/2021
Device Model NumberCA20L2
Device Catalogue NumberCA20L2
Device Lot NumberS9JG008X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2019
Initial Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age62 YR
Patient Weight86